# SDR FDEA201605021442

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 66,355 hours, 22,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200345H
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP TE LOWER SIDE PUNCTURED, LOWER SIDE AT NR 3 TRACK AFT FAIRING ATTACH AREA.  REPAIRED LT INBD FLAP TE LOWER SIDE BY HOT BONDING DOUBLER ON LT INBD FLAP LOWER SIDE IAW SRM 57-53-01-2R FIG 201 & SRM 51-70-10-2R PARA 20.  COMPLIED WITH EA F-5750T0324936A PART 1.
